MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET; PEN NEEDLE

HTL-STREFA S.A. DROPLET; PEN NEEDLE
Model Number 31G X 8MM
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Event or Problem Description
User received 2 boxes pen needle from save on pharmacy with lot no.Z58r2.She injects 40 units of tojeo 1x per day with the corresponding pen.She called in stating that pn 'came apart in her side.' she said it was hard to inject the pn.When she removed pulled back, the pn was sticking out the side of her stomach.She had to pull it out with her fingers.She does not reuse pns.

Brand Name
DROPLET
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key9966351
Report Number9613304-2020-00011
Device Sequence Number19943983
Product Code FMI
UDI-Device Identifier05907996092697
UDI-Public(01)05907996092697(17)240801(10)Z58R2
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/01/2024
Device Model Number31G X 8MM
Device Catalogue Number8315
Device Lot NumberZ58R2
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2020
Initial Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1